# SDR USAA2012030500013

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 59,793 hours, 40,009 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE R2 DOOR ESCAPE SLIDE HAS A STRAP HANGING OUT AT THE BUSSLE AT THE BOTTOM.  MAINTENANCE SECURED STRAP AS REQUIRED.  OK FOR CONTINUED SERVICE.
